# SDR UPS05843756

- Difficulty date: January 8, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING CENTER L/E RIB CRACKED AT XFS 335.25.  NDT VERIFIED CRACK TERMINATES AT RIVET HOLE REF SPM06-10-01.001.  FAB 2 STACKED REPAIR ANGLES FROM SHT 7075T6-.040.  INSTALLED REPAIR PER SRM 57-3-3 FIG 5, 57-2-0 FIG 2, 51-1-8, 51-1-21, 51-1-20D.
